# SDR DXTA2012042504959

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 3,798 hours, 2,347 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: 105112
- Part serial: 357
- Condition: Odor
- Part time: 3,929 hours, 2,418 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ACFT PREP, ENCOUNTERED STRONG ELECTRICAL ODOR IN LAV AREA WITH APU ON. NO SMOKE OBSERVED. LAV ACCENT LIGHTS HAD BEEN ON PREVIOUS BUT WERE OFF WHEN ODOR DISCOVERED.  ACCENT LIGHTS TOOK SEVERAL SWITCH MOVEMENTS TO TURN ON.  ELECTRICAL ODOR WAS MOST PRONOUNCED IN SINK/VANITY AREA.  APU SHUT DOWN AND ALL ELECTRICAL POWER REMOVED.  R & R THE AFT CABIN MANAGEMENT MODULE IAW MM 25-40-01.  OPS CHECKED GOOD.
